# SDR SWAA111894

- Difficulty date: March 12, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 5,649 hours, 3,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING FLOOR LIGHTING RED LENS COVER BROKEN.  INSTALLED LENS COVER PER MM.
